# SDR SWAA020688

- Difficulty date: March 30, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 25,631 hours, 22,540 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445519
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT FL 350 L/E FLAP TRANSIT LIGHT ILLUMINATED, NR 2 L/E FLAP LIGHT ON OVERHEAD ILLUMINATED.  REMOVED AND REPLACED NR 2 L/E FLAP ACTUATOR PER MM.
